# SDR CA040526002

- Difficulty date: May 22, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Engine: Pwa JT8D219
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Part serial: 3275
- Condition: Failed
- Location: Lt Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) COMPLETE POWER INTERRUPTION ON TAKE OFF ROLL COMPLETED INTERRUPTION DURING 1 TO 3 SEC. WAS CAUSED BY RELAY DURING POWER TRANSFER.  AIRCRAFT CAME BACK TO THE GATE.  MAINTENANCE FOUND LT GENERATOR FREQUENCY TO LOW.  AIRCRAFT WAS DISPATCHED AS IAW MEL 24-1.  THE LT GENERATOR WAS REPLACED THE DAY AFTER.
